# SDR SWAA2020101321103

- Difficulty date: September 28, 2020
- Submitted: October 13, 2020
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 54,229 hours, 32,111 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 521
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK UPPER SURFACE WITH DEEP GOUGE STA 521.45 LBL 45.50.   CLEANED MAIN CABIN SEAT TRACK UPPER SURFACE GOUGE STA 521.45 LBL 45.50.   AFTER CLEANED AREA FOUND SEAT TRACK OUT LIMITS, PER B737-700 SRM 53-00-52-1A-1 FIG 103.  CUT OUT SEAT TRACK, REPLACED SECTION AND REPAIRED, PER SRM 53-00-52-2R-4 FIG 202 AND EA 1-A53-11779 REV 1.
